File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Local distribution of ordered factorizations of integers

TitleLocal distribution of ordered factorizations of integers
Authors
Issue Date2001
PublisherAcademic Press. The Journal's web site is located at http://www.elsevier.com/locate/jnt
Citation
Journal Of Number Theory, 2001, v. 91 n. 2, p. 312-317 How to Cite?
AbstractDenote am(n) = ∑ n1, ..., nm ≥ 2 n1 ... nm = n 1 to be the number of ordered factorizations of an integer n into m factors. We are concerned with the local distribution A(x,m) = ∑n ≤ x am (n). A recent work of Hwang studied A(x, m) by using two methods: the analytic method and saddle-point method. Hwang then concluded a simple asymptotic formula for m = o((log x)2/3). We prove here that the analytic method is in fact sufficient to yield this formula, and moreover, give some refinements. © 2001 Elsevier Science.
Persistent Identifierhttp://hdl.handle.net/10722/75246
ISSN
2015 Impact Factor: 0.596
2015 SCImago Journal Rankings: 0.858
ISI Accession Number ID
References

 

DC FieldValueLanguage
dc.contributor.authorLau, YKen_HK
dc.date.accessioned2010-09-06T07:09:19Z-
dc.date.available2010-09-06T07:09:19Z-
dc.date.issued2001en_HK
dc.identifier.citationJournal Of Number Theory, 2001, v. 91 n. 2, p. 312-317en_HK
dc.identifier.issn0022-314Xen_HK
dc.identifier.urihttp://hdl.handle.net/10722/75246-
dc.description.abstractDenote am(n) = ∑ n1, ..., nm ≥ 2 n1 ... nm = n 1 to be the number of ordered factorizations of an integer n into m factors. We are concerned with the local distribution A(x,m) = ∑n ≤ x am (n). A recent work of Hwang studied A(x, m) by using two methods: the analytic method and saddle-point method. Hwang then concluded a simple asymptotic formula for m = o((log x)2/3). We prove here that the analytic method is in fact sufficient to yield this formula, and moreover, give some refinements. © 2001 Elsevier Science.en_HK
dc.languageengen_HK
dc.publisherAcademic Press. The Journal's web site is located at http://www.elsevier.com/locate/jnten_HK
dc.relation.ispartofJournal of Number Theoryen_HK
dc.titleLocal distribution of ordered factorizations of integersen_HK
dc.typeArticleen_HK
dc.identifier.openurlhttp://library.hku.hk:4550/resserv?sid=HKU:IR&issn=0022-314X&volume=91&spage=312&epage=317&date=2001&atitle=Local+distribution+of+ordered+factorizations+of+integersen_HK
dc.identifier.emailLau, YK:yklau@maths.hku.hken_HK
dc.identifier.authorityLau, YK=rp00722en_HK
dc.description.naturelink_to_subscribed_fulltext-
dc.identifier.doi10.1006/jnth.2001.2687en_HK
dc.identifier.scopuseid_2-s2.0-0035704278en_HK
dc.identifier.hkuros66891en_HK
dc.relation.referenceshttp://www.scopus.com/mlt/select.url?eid=2-s2.0-0035704278&selection=ref&src=s&origin=recordpageen_HK
dc.identifier.volume91en_HK
dc.identifier.issue2en_HK
dc.identifier.spage312en_HK
dc.identifier.epage317en_HK
dc.identifier.isiWOS:000173405200009-
dc.publisher.placeUnited Statesen_HK
dc.identifier.scopusauthoridLau, YK=35724053400en_HK

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats